RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shemyakina, O V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:46
Abstract pages:258
Full texts:75
References:36

http://www.mathnet.ru/eng/person67963
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2011
1. O. V. Shemyakina, “On the mixing properties of operations in a finite field”, Diskr. Mat., 23:2 (2011),  32–40  mathnet  mathscinet  elib; Discrete Math. Appl., 21:3 (2011), 317–327  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019